PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 93 | 2 | 99-116
Tytuł artykułu

The Fekete-Szegő theorem with splitting conditions: Part I

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Twórcy
  • Department of Mathematics, University of Georgia, Athens, GA 30602, U.S.A.
Bibliografia
  • [1] E. Artin, Algebraic Numbers and Algebraic Functions, Gordon and Breach, Science Publishers, New York, 1967.
  • [2] D. Cantor, On an extension of the definition of transfinite diameter and some applications, J. Reine Angew. Math. 316 (1980), 160-207.
  • [3] L. Comptet, Advanced Combinatorics, Reidel, Boston, 1979.
  • [4] M. Fekete and G. Szegő, On algebraic equations with integral coefficients whose roots belong to a given set, Math. Z. 63 (1955), 158-172.
  • [5] R. M. Robinson, Conjugate algebraic integers in real point sets, Math. Z. 84 (1964), 415-427.
  • [6] R. Rumely, Capacity Theory on Algebraic Curves, Lecture Notes in Math. 1378, Springer, New York, 1989.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav93i2p99bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.